Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Euclidean, hyperbolic and spherical Bloch constants


Author: C. David Minda
Journal: Bull. Amer. Math. Soc. 6 (1982), 441-444
MSC (1980): Primary 30C25, 30C80
DOI: https://doi.org/10.1090/S0273-0979-1982-15010-8
MathSciNet review: 648530
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. L. V. Ahlfors, An extension of Schwarz's lemma, Trans. Amer. Math. Soc. 43 (1938), 359-364. MR 1501949
  • 2. L. V. Ahlfors and H. Grunsky, Über die Blochsche Konstante, Math. Z. 42 (1937), 671-673. MR 1545698
  • 3. A. Bloch, Les théorème de M. Valiron sur les fonctions entières et la théorie de l'uniformisation, Ann. Fac. Sci. Toulouse Math. (5) 3 (1925), 1-22.
  • 4. R. E. Greene and H. Wu, Bloch's theorem for meromorphic functions, Math. Z. 116 (1970), 247-257. MR 269884
  • 5. V. Jorgensen, A remark on Bloch's theorem, Mat. Tidsskr. B 1952 (1952), 100-103. MR 56073
  • 6. M. Heins, On a class of conformal metrics, Nagoya Math. J. 21 (1962), 1-60. MR 143901
  • 7. E. Landau, Über die Blochsche Konstante und zwei verwandte Weltkonstanten, Math. Z. 30 (1929), 608-634. MR 1545082
  • 8. C. D. Minda, Bloch constants, J. Analyse Math. (to appear). MR 687945
  • 9. C. D. Minda, Bloch constants for meromorphic functions, Math. Z. (to appear). MR 671716
  • 10. Ch. Pommerenke, Estimates for normal meromorphic functions, Ann. Acad. Sci. Fenn. Ser. A I Math. 476 (1970), 10 pp. MR 285710
  • 11. Ch. Pommerenke, On Bloch functions, J. London Math. Soc. (2) 2 (1970), 689-695. MR 284574
  • 12. M. Tsuji, On an extension of Bloch's theorem, Proc. Imp. Acad. Japan 18 (1942), 170-171. MR 15164

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 30C25, 30C80

Retrieve articles in all journals with MSC (1980): 30C25, 30C80


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1982-15010-8

American Mathematical Society